Monthly menstruation is a normal, natural process. This method clears the female body of the endometrium, which was intended for implantation of the egg after fertilization. However, not all women have menstruation without problems. Some women complain of painful periods. Other ladies talk about heavy discharge. This article will tell you about why the monthly go clots. You can get acquainted with the main causes of this phenomenon. Also find out if you need to treat a similar symptom. This sign appears quite often. That is why every woman needs to know about him.
Why do menstruations go in clots?
Before answering the question, it is worth saying that this phenomenon is not recognized as an independent disease. This symptom is a symptom of many pathologies. Also, a sign appears and regardless of the disease. In this case, the woman does not need treatment or correction.
Why are the monthly clots? If you have this question, you should contact your gynecologist. Only a specialist will be able to clarify what is happening and make a correct diagnosis. It is worth noting that for this medical need to conduct a small study. In most cases, it consists of ultrasound diagnostics, hysteroscopy and some tests. Consider a few situations that explain why menstruation are clots.
Condition after childbirth: lochia
Why do menstruations go in blood clots? If you recently became a mother, then this phenomenon is absolutely normal. During pregnancy, the embryo is located in the reproductive organ with the placenta. Also the child is surrounded by the endometrium.
After childbirth comes the fetus, followed by a baby seat. The remaining areas exfoliate for several days and go outside. In the first weeks after birth, blood clots that leave the vagina are the norm. However, if such discharge lasts more than a month, then there is a reason to consult a doctor. About two weeks after giving birth, the lochia acquires a salmon-colored shade and a slimy consistency. Blood clots cease to disturb the newly-made mummy.
Cause of blood clots - miscarriage
Why are monthly periods with clots? If earlier the representative of the weaker sex was not disturbed by such secretions, then we can talk about self-abortion.
Quite often, after the conception took place, the pregnancy is terminated before the menstruation is delayed. In this case, the woman does not know about her new position, but notes that the menstruation has become more abundant. Clots are the detached fetal membranes. With miscarriage, such secretions are considered normal. However, in the next cycle, the consistency and number of menstrual flow should be restored.
Insidious disease - endometriosis
Why are abundant periods with clots? Sometimes the cause of this symptom is endometriosis. This disease is hormone-dependent. With it, the inner lining of the uterus grows where it should not be. In most cases, this is the abdominal cavity, ovaries, fallopian tubes and cervical canal. With the advent of the new cycle, the mucous membrane of the reproductive organ is rejected, and the overgrown pathological endometrium undergoes the same change.
Often, during endometriosis, menstruation not only has blood clots, but is also protracted. Many women note that during this period they feel worse, and the color of discharge acquires a chocolate tint.
Hormonal failure in women
Why, when menstruation goes, blood clots come out of the vagina? The cause of this symptom may be hormonal failure. At the same time, the woman had completely normal menstruation.
When a hormonal failure in the weaker sex not only changes the nature of the menstruation, but also its regularity gets off. Bleeding may be absent for quite a long time, and then start suddenly with increased strength and lumps of mucus.
Abnormal structure of the pelvic organs
Why, when you go monthly, clots of blood? The reason for this symptom may be abnormal anatomy of the reproductive organs. Often it is congenital. Also can be acquired and appear after childbirth or abortion.
The bend of the uterus, the septum in it and adhesions lead to the fact that the rejected endometrium does not come out immediately. It accumulates in the uterus and blood coagulation occurs. After that, the woman notes that clots come out of the vagina.
Contraceptive drugs chosen wrong
Why are clots during menstruation? If you changed contraception shortly before, this may be the first reason. Oral hormonal contraceptives and intrauterine devices cause this phenomenon.
In the case of improper use of pills, the woman's body receives an excess or insufficient portion of hormones. With the intrauterine device during menstruation, a fertilized egg can be rejected. That is what a woman sees, taking mucus for clots.
Inflammation of the pelvic organs and its consequences
If you have menstruation with clots, then banal inflammation may be the cause. Often, so are untreated infections of the genital tract. If you have ever had this pathology, then the appearance of this symptom is likely.
At the same time, a woman can observe the unusual nature of the cervical mucus during the cycle. Pains also often join. In the acute form of the pathology, an increase in temperature is observed. If time does not begin treatment, then adhesions may form in the uterus. This leads to the aggravation of the situation when the clots and lumps begin to appear regularly, and the monthly become protracted.
The female body is designed in such a way that it has a certain supply of eggs. By about fifty years, it shrinks and reaches zero. During this period, excretions may be irregular. Also sometimes their character changes. Clots with this are the norm. However, this condition is met only if the woman does not have additional complaints.
Most likely, such menstruation with mucus and lumps will be repeated several times. All will end with the fact that the allocation will stop altogether. At the same time, the disturbing symptoms will disappear.
Hemostatic drugs and menstruation with clots
In some cases, periods with clots appear due to medication. If you use hemostatic drugs, this may be the main cause of the symptom.
It is worth recalling that such drugs can not be used in the first days of bleeding. Be sure to consult your doctor about this and, if necessary, change the regimen. Do not use such medicines yourself. Remember that prolonged use of hemostatic agents can lead to the formation of blood clots and vascular blockage.
Do I need treatment?
If you suddenly began with monthly clots, pay attention to your health. With a single symptom, you can not visit the doctor. However, if the discharge with lumps are noted not for the first time, you should consult a gynecologist. Be sure to consult a specialist if at the same time pain or menses have become very abundant.
The treatment regimen always depends on the cause of the pathology. Appointments should be given only by a doctor. Self-intervention can lead to negative consequences. Health to you!